On Countable Strict Inductive Limits.

Manuel Valdivia

Manuscripta mathematica (1973/74)

  • Volume: 11, page 339-344
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Valdivia, Manuel. "On Countable Strict Inductive Limits.." Manuscripta mathematica 11 (1973/74): 339-344. <http://eudml.org/doc/154218>.

author = {Valdivia, Manuel},
journal = {Manuscripta mathematica},
pages = {339-344},
title = {On Countable Strict Inductive Limits.},
url = {http://eudml.org/doc/154218},
volume = {11},
year = {1973/74},

AU - Valdivia, Manuel
TI - On Countable Strict Inductive Limits.
JO - Manuscripta mathematica
PY - 1973/74
VL - 11
SP - 339
EP - 344
UR - http://eudml.org/doc/154218
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.